# SDR C1HA200092006

- Difficulty date: December 29, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727121C
- Aircraft serial: 21458
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176242
- Part serial: ASA25LH
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 SLIDING WINDOW LEFT SIDE OUTER PANE CRACKED DURING FLIGHT.  R&R NR 2 SLIDING WINDOW & R&R HEAT CONTROLLER.
